Hey there...I have a lot of stomach problems myself, although not from withdrawal. Due to a lot of experience, I do know about the pain and what helps.
There are many OTC acid reducers. Cimetidine works best for me. You can try that first, and if it doesn't work, there are others such as Famotadine and Ranitidine. All the above are H2 blockers. They bring relief fairly quickly.
If none of those work, you can get into the Protein Pump Inhibitors such as Omeprazole (Losec, Omesec, Prilosec OTC). These don't work as quickly as the first ones I listed.
Tums is also an alternative.
You can also use Dramamine for the nausea. Please be careful with it, though, since you're already feeling 'foggy'.
Wishing you the best~
Please write back and tell me if anything worked, and how you're feeling.
Okay, those OTC meds are okay for short term use but don't take them for any length of time. They suppress acid production, and your digestive system must produce that acid in order to digest protein and minerals. So it makes more. And so you take more med. And it produces more acid. And so on. Tums have a form of calcium in them that causes things like kidney stones, so again, don't want to go there to often. But that's a side issue, your issue is you have a doctor who doesn't know how to administer these meds. Is your doc a general doc or a psychiatrist? General docs are horrible at this, as they don't get any special education on how to properly administer these meds -- or any meds-- which includes how to take you off of them. Your problem is that you're in withdrawal, not the stomach problem. That's a side effect of a taper that is way too fast for this drug. It's too fast for you. You need to slow it down and see if that doesn't help. Cutting it in half is like quitting cold turkey and you don't do that with Paxil, no way. You taper off of any of these meds as slowly as you need to, as individuals react very differently to doing this, but most people have a problem with Paxil. It shouldn't have been the first drug to try for that reason. Starting the Lexapro won't necessarily help a bit with withdrawing from the Paxil, and you might end up with two sets of side effects -- those from starting the Lex, and those from quitting the Pax. Slow down -- just go down 10 mg for awhile and see how you do. If that's fine, then after your brain is adjusted to that dose, you go down again, until you're off,and then you can decide what to do next. If you want a stomach remedy in the meantime that will probably help without suppressing your digestive system, try some aloe vera juice or some DGL, a form of licorice, or some peppermint oil enteric coated capsules or some slippery elm caps. Lots of things out there that work well and won't suppress the acid, they instead work by reducing inflammation in the digestive tract and healing the lining. But again, that's not the main problem here.
I think that Probiotic foods such as curd or taking in other forms that are available in tablet forms is very good both for the digestion as well as mind.